American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[2] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin R. Bridson. Fractional isoperimetric inequalities and subgroup distortion. J. Amer. Math. Soc. 12 (1999) 1103-1118. MR 1678924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Pollen. ${\rm SU}\sb I(2,F[z,1/z])$ for $F$ a subfield of ${\bf C}$ . J. Amer. Math. Soc. 3 (1990) 611-624. MR 1040953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1